Lugols - 7 days by D555555 ..... Iodine Supplementation Support by VWT Team
Date: 8/23/2007 8:50:21 AM ( 14 years ago ago)
Must report what is happening since the middle of last night.
As many know, I started Lugols, one drop per day a week ago. I mainly started Lugols to help breast condition but fully understood that it would detox my body.
Last night I experienced, very painful gas, pain in the small intestines and the colon all night long!!! Bowel movement finally this am but also painful. Still
experiencing the pain and BM was not my usual ....sorry do not know how to explain
this on the board. It was like I was constipated but I was not..well, sorta not.
My question, did anyone else go through this after starting Lugols? I did not
think I would have such a situation arise, since I'm only taking 1 drop per day and painting my right breast.
I did get up in the middle of the night and take some magnesium and also another dose of 1000mg of Vit. C. I have never experienced such pain like this and need some direction/advice on how to handle the situation. Should I have taken an addition 1/4 tsp salt in water followed by 16 oz. more water?
I surely do not want to continue down this path, but maybe it is necessary to clear
out something in the digestive track.
Open to advice.
<< Return to the standard message view
fetched in 0.08 sec, referred by curezone.com/forums/fmp.asp?i=948064